# SDR ASOA2014040810303

- Difficulty date: April 5, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 27,754 hours, 19,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERIES DISCHARGED.  FOUND EMERGENCY LIGHT SWITCH IN 'ON' POSITION, HAD BEEN SITTING AT GATE FOR 3 HRS. TRIED CHARGING THEM FOR ABOUT 30 MIN. RESULTED IN ONLY ABOUT 15 SEC OF EMERGENCY LIGHT POWER.  RESET EMERGENCY LIGHT IAW AMM 33-51-00.  OPS CHECKED GOOD.
